Alert archive / Alabama / Special Weather Statements in 2014
Special Weather Statement, NWS Huntsville, AL
NWS Huntsville, AL issued this special weather statement at Oct 8, 2014, 5:21 AM CDT for Jackson County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2014, 5:21 AM CDT (10:21 UTC)
- Expired
- Oct 8, 2014, 6:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Huntsville, AL
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 28 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
702
WWUS84 KHUN 081021
SPSHUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
521 AM CDT WED OCT 8 2014
ALZ009-010-081100-
DE KALB AL-JACKSON AL-
521 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND JACKSON
COUNTIES UNTIL 600 AM CDT...
AT 521 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKYLINE...OR 11 MILES NORTHWEST OF SCOTTSBORO...MOVING EAST AT 25
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...BRIDGEPORT...SOUTH PITTSBURG...HENAGAR...STEVENSON...
HOLLYWOOD...SKYLINE...IDER...PISGAH AND PLEASANT GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3458 8553 3471 8624 3491 8620 3499 8588
3499 8561
TIME...MOT...LOC 1021Z 270DEG 23KT 3483 8612
$$
07What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Oct 8, 3:11 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 8, 3:11 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 311 AM CDT WED OCT 8 2014 .SYNOPSIS... THE UPPER FLOW PATTERN WILL TRANSITION FROM AN AMPLIFIED TO A ZONAL FLOW FOR THE NEXT 36-48 HOURS WHILE THE EXTENDED PART OF THE FORECAST HAS A MORE AMPLIFIED LONGWAVE TROUGH MOVING ACROSS THE CONUS. CURRENTLY, THE LONGWAVE TROUGH THAT BROUGHT A FEW ROUNDS OF SEVERE WEATHER OVER THE PAST FEW DAYS ACROSS PORTIONS OF THE SOUTHEAST HAS MOVED OFF TO THE NORTHEAST WHILE THE PARENT UPPER LOW SPINS OVER WESTERN ONTARIO. FURTHER WEST, THE REMNANTS OF TS SIMON ARE MERGING OVER THE DESERT SOUTHWEST WITH ONCOMING SHORTWAVE TROUGHS MOVING ONSHORE OF THE WEST COAST. WHAT THIS MEANS FOR THE TN VALLEY IS SEVERAL MID-LEVEL SHORTWAVE TROUGHS MOVING WITHIN THE ZONAL FLOW ALOFT, ALONG AND NEAR AN OSCILLATING FRONTAL BOUNDARY. THERE IS A SQUALL LINE WITH FREQUENT LIGHTNING AND SMALL HAIL MOVING SOUTH ACROSS MIDDLE TENNESSEE. THIS LINE WILL IMPACT THE TN VALLEY OVER THE NEXT 2 HOURS. OTHER SENSIBLE WEATHER IMPACTS WILL BE DESCRIBED IN DETAIL BELOW... SL.77 && .DISCUSSION... AFTER THE SQUALL LINE PASSES OVER THE TN VALLEY THIS MORNING, THE PRIMARY WEATHER IMPACT TODAY INTO THIS AFTERNOON WILL CENTER OVER A COLD FRONT THAT IS SLOWLY MOVING SOUTH ACROSS MIDDLE TN. AS IT MOVES CLOSER TO N AL/S MIDDLE TN THIS MORNING, EXPECTING THAT THE LINE OF SHOWERS/STORMS TO GRADUALLY BEGIN LOOSING ORGANIZATION AS A MORE STABLE ENVIRONMENT IS ENCOUNTERED MAINLY SOUTH OF THE TN RIVER. DID INCLUDE A GRADIENT IN POPS/WX FOR THIS MORNING WITH HIGHER POPS OVER S MIDDLE TN AS THE LINE APPROACHES. ADDITIONAL ADJUSTMENTS TO THE WEATHER GRID MAY BE NECESSARY DEPENDING ON THE ABILITY OF THE FRONT TO ERODE THE CAP THIS AFTERNOON. THE FRONT (OR PERHAPS DRY LINE WOULD BE A BETTER DESIGNATION?) WILL INTRODUCE A TIGHT GRADIENT IN DEWPOINTS WITHOUT MUCH IN THE WAY OF DIFFERENCE IN TEMPERATURE AS THE COOLER AIR IS WELL TO THE NORTH OVER THE OH RIVER VALLEY. IN FACT, TEMPERATURES WILL GENERALLY REMAIN ABOVE NORMAL FOR MOST OF THE NEXT 7 DAYS. THE FRONTAL BOUNDARY/DRY LINE THEN STALLS FROM NW TO SE OVER THE TN VALLEY. IN ADDITION, A WEAK MID-LEVEL SHORTWAVE TROUGH DEPICTED ON WV SATELLITE AND MODEL PROGS WILL BE MOVING FROM THE S PLAINS OVER AR THIS MORNING. THIS COULD LEAD TO WEAK SHOWERS/STORMS DEVELOPING OVER N MS AND POSSIBLY NW AL THIS AFTERNOON. HOWEVER, HAVE HELD OFF ON ADDING POPS DUE TO THE LIKELIHOOD OF VERY ISOLATED NATURE TO THE STORMS. ON THURSDAY, THE STALLED BOUNDARY WILL LIFT TO THE NORTH IN RESPONSE TO THE CANADIAN LOW MOVING FURTHER EAST AND A MID-LEVEL SHORTWAVE TROUGH MOVING ACROSS THE PLAINS AND MS RIVER VALLEY. THE FRONT LOOKS TO BE MOVING NORTH DURING THE MORNING WITH SHOWERS AND THUNDERSTORMS DEVELOPING OVER MIDDLE TN BY THE AFTERNOON. THERE IS THE POSSIBILITY THAT THESE STORMS COULD BUILD SOUTH OVER PORTIONS OF THE AREA NORTH OF THE TN RIVER. THUS, HAVE INCLUDED A GRADIENT IN POPS FOR THURSDAY INTO THURSDAY EVENING. THERE'S CONSIDERABLE UNCERTAINTY WITH THE STORMS ON THURSDAY AS DIFFERENTIAL HEATING FROM CLOUD COVER TO THE NORTH COULD CREATE MORE INSTABILITY OVER OUR AREA. HOWEVER, THE MODELS HAVE VARYING SOLUTIONS ON THAT SCENARIO. ADDITIONAL THUNDERSTORMS SHOULD DEVELOP ON FRIDAY CLOSE TO THE STALLED FRONT OVER KY/TN DURING THE MORNING HOURS AS A MID-LEVEL SHORTWAVE TROUGH MOVES ACROSS THE PLAINS. ONE THING TO NOTE IS THAT THE TRAJECTORY OF THESE SHORTWAVE TROUGHS AND LOCATION OF FRONT MAY MEAN THE TN VALLEY MAY HAVE LITTLE, IF ANY, THUNDERSTORMS, OR HAVE SCATTERED THUNDERSTORMS OVER PORTIONS OF THE AREA. SO, UNCERTAINTY ABOUNDS ON THIS DAY AS WELL. WITH THE LLJ INCREASING ON FRIDAY AND STORM DEVELOPMENT ALONG THE WARM FRONT AND AHEAD OF THE SHORTWAVE TROUGH, EXPECTING SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE ON FRIDAY EVENING INTO SATURDAY MORNING. AS THE MID-LEVEL SHORTWAVE TROUGH MOVES OFF THE NORTHEAST, THE ACCOMPANYING SFC COLD FRONT MOVING ACROSS THE PLAINS ON SATURDAY STALLS JUST EAST OF THE MS RIVER VALLEY. DID KEEP A GRADIENT IN POPS ON SATURDAY WITH HIGHER POPS OVER THE NW ZONES CLOSER TO THE FRONT. HOWEVER, FURTHER ADJUSTMENT MAY BE NEEDED AS THE STORMS MAY STAY FURTHER NORTH AND WEST THAN FORECAST NOW (CLOSER TO FRONTAL BOUNDARIES). TEMPERATURES DURING THIS FORECAST PERIOD WILL MAINLY BE ABOVE NORMAL WITH SOME VARIATION DUE TO CLOUD COVER AND DIFFERENTIAL HEATING DUE TO CIRRUS/ALTOCUMULUS FROM THUNDERSTORMS CLOSER TO THE FRONTAL BOUNDARY FRIDAY AND SATURDAY. AN AMPLIFYING PATTERN IS THEN FORECAST AS RIDGING MOVES FROM THE GULF OF MEXICO TO THE EAST COAST. THIS WILL ALLOW FOR THE DEEPENING TROUGH OVER THE SOUTHERN PLAINS ON SUNDAY NIGHT INTO MONDAY. AN INCREASED LLJ AND JET DYNAMICS WITH THIS TROUGH WILL TRANSLATE TO A HIGHLY SHEARED ENVIRONMENT ACROSS THE TN VALLEY, BUT WARMER TEMPS ALOFT MAY MITIGATE INSTABILITY. SO, THOUGH THE MED RANGE MODELS HAVE DIFFERENCE IN TIMING (EITHER MONDAY OR TUESDAY ACROSS THE TN VALLEY) WITH STRONG TO POSSIBLY SEVERE STORMS IMPACTING THE TN VALLEY, IT DOES AT LEAST APPEAR TO BE A QLCS EVENT. SL.77 && .AVIATION... /ISSUED 1207 AM CDT WED OCT 8 2014/ FOR 06Z TAFS...EVEN WITH SCT/BKN MID/HIGH CLOUDS SPREADING SEWD INTO THE AREA AHEAD OF A WEAK COLD FRONT OVER THE OH VALLEY/MID SOUTH REGIONS...VFR CONDS PREVAIL FOR NOW. A FEW SHRA/TSRA ARE POSSIBLE OVERNIGHT WELL AHEAD OF THE ONCOMING FRONT...ALTHOUGH THE PROB IS FAIRLY LOW...AND IS NOT REFLECTED IN THE TAFS AT THIS POINT. CONDS SHOULD BEGIN TO IMPROVE SOME HEADING INTO THE DAYTIME HRS...AS THE FRONT SETTLES INTO THE AREA AND WEAKENS...WITH VFR CONDS PREVAILING. 09 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 83 60 85 64 / 20 20 30 20 SHOALS 83 60 86 63 / 20 30 30 20 VINEMONT 82 61 84 64 / 10 20 20 20 FAYETTEVILLE 79 55 81 62 / 20 30 30 20 ALBERTVILLE 82 58 82 61 / 10 20 20 20 FORT PAYNE 82 57 83 60 / 10 20 30 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 8, 3:19 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 319 AM CDT WED OCT 8 2014 ALZ001>010-016-TNZ076-096-097-081800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 319 AM CDT WED OCT 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS MORNING AS A WEAK COLD FRONT PUSHES ACROSS REGION. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT AS A WARM FRONT MOVES BACK NORTH OVER THE TENNESSEE VALLEY. WIND GUSTS AROUND 40 MPH...SMALL HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY THROUGH THE WEEKEND AS A COLD FRONT STALLS JUST NORTH OF THE TENNESSEE VALLEY. A STRONGER DISTURBANCE IS EXPECTED TO MOVE EASTWARD FROM THE SOUTHERN PLAINS BY THE BEGINNING OF NEXT WEEK WITH MORE WIDESPREAD THUNDERSTORM ACTIVITY TO THE REGION FROM MONDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Oct 8, 3:58 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
358 AM CDT WED OCT 8 2014
TNZ076-096-097-081000-
MOORE TN-FRANKLIN TN-LINCOLN TN-
358 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR MOORE...CENTRAL FRANKLIN AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 500 AM CDT...
AT 358 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF MANCHESTER
TO 7 MILES SOUTHWEST OF SHELBYVILLE...AND MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
MONTEAGLE...TIMS FORD LAKE...SEWANEE...HURDLOW AND ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3539 8628 3537 8628 3534 8624 3533 8620
3536 8616 3534 8603 3531 8600 3528 8591
3522 8586 3512 8587 3513 8637 3537 8659
3536 8649 3533 8646 3532 8642 3535 8641
3536 8633 3541 8629 3541 8626
TIME...MOT...LOC 0858Z 315DEG 18KT 3543 8586 3545 8657
07Special weather statement, Oct 8, 4:26 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
426 AM CDT WED OCT 8 2014
TNZ096-081000-
LINCOLN TN-
426 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 500 AM
CDT...
AT 425 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF PETERSBURG...OR 10 MILES NORTHWEST OF FAYETTEVILLE...
MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LINCOLN...HOWELL...TAFT...KELSO...BOONSHILL...
CAMARGO...FLINTVILLE...BLANCHE AND SKINEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3514 8637 3512 8636 3513 8636 3511 8631
3502 8632 3500 8680 3512 8683 3524 8683
3526 8680 3525 8675 3530 8669 3531 8666
TIME...MOT...LOC 0925Z 312DEG 18KT 3523 8672
07Special weather statement, Oct 8, 5:03 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
503 AM CDT WED OCT 8 2014
TNZ096-081030-
LINCOLN TN-
503 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 530
AM CDT...
AT 502 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES EAST OF PULASKI...MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LINCOLN...TAFT...BOONSHILL...CAMARGO...FLINTVILLE...
ELORA...BLANCHE...CASH POINT AND SKINEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3501 8632 3499 8632 3499 8680 3503 8684
3526 8683 3525 8675 3526 8674
TIME...MOT...LOC 1002Z 312DEG 18KT 3520 8683
07Special weather statement, Oct 8, 5:05 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 AM CDT WED OCT 8 2014
ALZ009-TNZ096-097-081030-
JACKSON AL-FRANKLIN TN-LINCOLN TN-
505 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON...SOUTHERN
FRANKLIN AND EAST CENTRAL LINCOLN COUNTIES UNTIL 530 AM CDT...
AT 505 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUNTLAND TO 8 MILES
SOUTHEAST OF SEWANEE...AND MOVING SOUTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...HUNTLAND...ANDERSON...ORME...
MAXWELL...JERICHO...LONG ISLAND...BEANS CREEK AND RUSSELL CAVE
NATIONAL MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3494 8615 3511 8648 3512 8587 3499 8586
3499 8561 3495 8560
TIME...MOT...LOC 1005Z 295DEG 23KT 3509 8634 3509 8585
07Special weather statement, Oct 8, 5:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
521 AM CDT WED OCT 8 2014
ALZ009-010-081100-
DE KALB AL-JACKSON AL-
521 AM CDT WED OCT 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND JACKSON
COUNTIES UNTIL 600 AM CDT...
AT 521 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKYLINE...OR 11 MILES NORTHWEST OF SCOTTSBORO...MOVING EAST AT 25
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...BRIDGEPORT...SOUTH PITTSBURG...HENAGAR...STEVENSON...
HOLLYWOOD...SKYLINE...IDER...PISGAH AND PLEASANT GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3458 8553 3471 8624 3491 8620 3499 8588
3499 8561
TIME...MOT...LOC 1021Z 270DEG 23KT 3483 8612
07The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:08 PM CDT | Special Weather Statement | HUN | Morgan | 37 min |
| Oct 8, 3:35 PM CDT | Special Weather Statement | HUN | Cullman | 40 min |
| Oct 8, 3:45 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 30 min |
| Oct 8, 4:11 PM CDT | Special Weather Statement | HUN | Lawrence | 49 min |
| Oct 8, 4:17 PM CDT | Special Weather Statement | HUN | Morgan | 43 min |
| Oct 8, 4:21 PM CDT | Flash Flood Warning | HUN | Cullman, Morgan | 114 min |
| Oct 8, 4:23 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 37 min |
| Oct 8, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 24 min |
| Oct 8, 5:16 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Oct 8, 5:29 PM CDT | Special Weather Statement | HUN | Franklin | 46 min |
| Oct 8, 5:44 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 31 min |
| Oct 8, 6:02 PM CDT | Special Weather Statement | HUN | Morgan | 43 min |
| Oct 8, 6:12 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
| Oct 8, 6:46 PM CDT | Special Weather Statement | HUN | Franklin | 44 min |
| Oct 8, 6:51 PM CDT | Special Weather Statement | HUN | Limestone | 39 min |
| Oct 8, 3:58 AM CDT | Special Weather Statement | HUN | Franklin, Moore | 62 min |
| Oct 8, 4:26 AM CDT | Special Weather Statement | HUN | Lincoln | 34 min |
| Oct 8, 5:03 AM CDT | Special Weather Statement | HUN | Lincoln | 27 min |
| Oct 8, 5:05 AM CDT | Special Weather Statement | HUN | Franklin | 25 min |
Nearby
Special Weather Statements in Alabama, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.